# SDR DL72S002237

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 59,395 hours, 43,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .625 INCH CRACK AT L-2 DOOR CUTOUT FWD FRAME AT UPPER STOP PAD.  REPAIRED PER MM 53-13-0 PG 808.
